# SDR USAA2014020600032

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 49,904 hours, 20,580 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200AW
- Condition: Peeling
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT AFT CARGO FLOOR PANEL UPPER SURFACE PEELING BETWEEN FRAME 56 TO FRAME 58 & BETWEEN STRINGER 36L TO STRINGER 36R.  REPLACED AFT CARGO FLOOR PANEL BETWEEN FRAME 56 TO FRAME 58 & BETWEEN STRINGER 36L TO STRINGER 36R IAW AMM 53-42-14-400-001-A.
